Alert archive / North Carolina / Flash Flood Warnings in 2024
Flash Flood Warning 67, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 27, 2024, 11:41 AM EDT for Johnston County, Sampson County, Wayne County, North Carolina. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2024, 11:41 AM EDT (15:41 UTC)
- Expired
- Sep 27, 2024, 3:27 PM EDT
- In force
- 4 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnston County, NC, Sampson County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 52 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 12:30 PM EDT | FLASH FLOOD | Clinton, NC | Several roads flooded in Clinton. |
| Sep 27, 1:25 PM EDT | FLASH FLOOD | 1 Wnw Goldsboro, NC | High water on several roads in and around Goldsboro. |
| Sep 27, 1:45 PM EDT | FLASH FLOOD | Goldsboro, NC | Several water rescues conducted across Wayne County during flash flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 3.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.1
The text
As transmitted.
249
WGUS52 KRAH 271541
FFWRAH
NCC101-163-191-271945-
/O.NEW.KRAH.FF.W.0067.240927T1541Z-240927T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1141 AM EDT Fri Sep 27 2024
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Johnston County in central North Carolina...
Sampson County in central North Carolina...
Wayne County in central North Carolina...
* Until 345 PM EDT.
* At 1141 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Goldsboro, Smithfield, Clinton, Mount Olive, Clayton, Benson,
Fremont, Walnut Creek, Harrells, Micro, Selma, Four Oaks, Pine
Level, Kenly, Princeton, Roseboro, Pikeville, Garland, Newton
Grove and Salemburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3552 7871 3571 7847 3581 7827 3571 7816
3560 7813 3559 7782 3543 7783 3538 7780
3518 7783 3516 7789 3519 7802 3519 7816
3490 7815 3474 7820 3471 7813 3456 7825
3475 7839 3498 7863 3520 7865 3534 7853
FLASH FLOOD...RADAR INDICATED
$$
BLS1 follow-up statement
659
WGUS72 KRAH 271927
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
327 PM EDT Fri Sep 27 2024
NCC101-163-191-271937-
/O.CAN.KRAH.FF.W.0067.000000T0000Z-240927T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston NC-Sampson NC-Wayne NC-
327 PM EDT Fri Sep 27 2024
...FLASH FLOOD WARNING FOR JOHNSTON, SAMPSON AND WAYNE COUNTIES HAS
BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3552 7871 3571 7847 3581 7827 3571 7816
3560 7813 3559 7782 3543 7783 3538 7780
3518 7783 3516 7789 3519 7802 3519 7816
3490 7815 3474 7820 3471 7813 3456 7825
3475 7839 3498 7863 3520 7865 3534 7853
$$
BLSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 9:40 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Sep 27, 9:40 AM EDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Raleigh NC 940 AM EDT Fri Sep 27 2024 .SYNOPSIS... Tropical Storm Helene, centered over east-central Georgia, will weaken gradually as it races northward toward the Tennessee Valley today. The storm will then become absorbed into an upper level low, which will hold stationary over western Kentucky and western Tennessee through the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 940 AM Friday... Minimal updates were made to the forecast with the morning update. Made minor tweaks to all hourly grids. The primary band of heavy rain arcs from Davidson County over to Chatham down to Cumberland continuing into South Carolina. This band is moving more northerly than northeasterly, but will eventually move across the entire area. This band will not only provide the heaviest rainfall, but will also bring the greatest tornado threat, although isolated storms outside of the band cannot be ruled out. Previous discussion follows. As of 400 AM Friday... Tropical Cyclone Helene made landfall at 1110 PM last night as a category 4 hurricane with max sustained winds of 140 mph near the Florida Big Bend. The rapid northerly movement of this strong storm of 25 to 30 mph continues as it plows into through the Southeast. HREF ensemble mean MSLP moves Helene into northern GA by 12z this morning where the official forecast shows Helene still as a warm-core tropical storm. Helene will undergo extra- tropical transition as it becomes absorbed into an occluded low over the lower Ohio Valley through the evening hours. Hi-Res guidance has come into good agreement that a feeder band of convection within a low-level convergence axis will begin to lift north into our area between 600 and 800 AM and progress east-northeast across central NC through the early afternoon. This feeder band will bring multiple hazards to central NC today and each are discussed below with conditions rapidly improving in its wake by mid/late afternoon. Wind: The strength TC Helene was able to reach, rapid inland movement, and expanding wind field as it begins to transition into an extra-tropical cyclone will combine to bring strong to locally damaging winds to portions of central NC. Wind gusts over northern GA and SC early this morning, well in advance of the core of of Helene, range from roughly 25-40 kts (30 to 45 mph). These winds will spread north as Helene approaches and into most of central NC, strongest in the western Piedmont. A blend of latest hi-res guidance suggest that sporadic gusts of 55 mph will be possible over the western Piedmont shortly after sunrise into the mid morning hours before gradually weakening into the afternoon. Tornado: An incredibly strong kinematic environment will continue to spread into central NC through the early morning into the afternoon hours. Large looping hodographs, especially in the low-levels, will result in 250 to over 400 m2/s2 of 0-1 km SRH in advance of and within the convective band as it moves through central NC. Tornado potential will be maximized from early this morning over the southern Piedmont, Sandhills, and into the southern/central Coastal Plain and spreading north into the early afternoon hours. The greatest uncertainty will be the degree of instability can be achieved. MLCAPE of 500 J/kg of instability will overspread most of the area and will likely support rotating updrafts that will be capable of producing short-lived tornadoes anywhere in central NC. Greater instability closer to 1000 J/kg of MLCAPE is expected over the Sandhills into the southern/central Coastal Plain in advance of the convective line and may result in a greater/stronger tornado threat as updrafts are able to further deepen and may result in a more classic supercellular structures. Flooding: PWAT values will continue to climb into the 2 to 2.5 inch range as Helene approaches which will likely break daily records at GSO/MHX with the 12z RAOBs. This anomalous moisture will fuel heavy rain and torrential downpours within the axis of convection as it pivots across the area. Quick storm motions will thankfully keep totals more manageable for most locations (0.5 to 1.5), but swaths of 2-3 inches will be possible anywhere across central NC and may lead to flash flooding especially in urban and poor drainage locations. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 400 AM Friday... A vertically stacked low pressure system will be gradually filling over the lower Ohio Valley by 12z Saturday. The axis of rich dew points in the low/mid 70s will be shifting out over the Atlantic with a streamer of dry mid-level air overhead. After some early morning fog and low overcast, generally clearing skies and fair weather diurnal cumulus clouds bubbling during the afternoon. A disturbance rotating around the base of the closed low to our west, may bring a passing shower to the western Piedmont during the evening into the overnight hours, but overall, expect a dry forecast for a majority of the day. Temperatures will peak in the low/mid 80s during the afternoon with overnight low settling in the 60s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 325 AM Friday... A chance of showers and a few storms will persist Sun into Tue, mainly each afternoon/evening and primarily across the N. Dry weather will follow for mid week. The upper low which will have absorbed Helene is expected to drift slowly ENE over the Ohio Valley Sun/Mon, moving from NW KY to N WV. This will keep our area within SW flow aloft and in the warm sector at the surface, between the surface low well to our WNW and high pressure centered off the Southeast coast. A diffuse frontal zone extending E of the KY low across VA combined with upslope-directed low level flow suggest the better chances for sufficient focus and lift will be across the N including the Triad/Triangle regions Sun and Mon. A surface low will develop in W NC early Mon and move into central NC Mon night, bringing a surface cold front with it. As this low is expected to deepen a bit as it pushes east off the SE VA/NE NC coast by late Tue, we should see a shift of better rain chances into NE sections Tue. The upper low over N WV will finally start to shear out and weaken into an open wave before shifting E and offshore Tue night, propelled by a strong northern stream wave pushing through S Canada and the N CONUS, reaching Quebec and the Northeast states Wed and pushing off the Northeast coast Thu. This will put our area into a drier NW flow Wed, prompting a trend to a dry forecast, then a secondary cold front associated with the strong northern stream wave will move through Wed night, drawing a cooler air mass into NC by Thu. Models are in fairly good agreement on this scenario, although the Canadian has a deeper low over N Ontario mid week and as such is cooler in our area by Thu. Will have temps 3-8 degrees above normal Sun/Mon, 1-6 degrees above normal Tue/Wed, then within a degree or two of normal Thu, although if the Canadian is correct, it could be even cooler Wed and esp Thu. -GIH && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... As of 725 AM Friday... Only minor timing adjustments were changed with the 12z TAF package with the previous discussion still valid and found below. Adverse aviation conditions are expected over much of central NC, primarily all but the far NE, from early this morning through this afternoon. The worst conditions, which will be in the S and W Piedmont, will include low cigs, periodic strong wind gusts, and a few hours of low level wind shear. The center of what is now Tropical Storm Helene is located over northeast GA and will track quickly northwest into TN through daybreak. While the current rainfall over central NC is mostly light, cigs are largely IFR (with some MVFR far NE), and these conditions should hold through this morning, with gradual improvement to MVFR then VFR S to N through the day. This lull in rain will last until around 10z, when a strong tropical rainband will begin to lift NE through central NC, lasting through about 20z. As this rainband passes through central NC terminals SW to NE, at any given location, a few hours of torrential rains producing MVFR-IFR vsbys are likely, along with enhanced wind gusts and a potential for isolated tornadoes. In addition, a period of low level wind shear is expected, primarily during 10z-16z this morning, however strong surface gusts and very strong and shifting winds with height will dominate through this entire TAF valid period at all sites, dangerous aviation conditions for smaller aircraft in particular. Once the intense tropical rainband lifts N and NE of the area, after about 21z, VFR conditions are expected through the end of the TAF valid period. Surface winds will be mainly from E and ESE, shifting to be from the SE and SSE this morning, and finally from the S this afternoon, gradually diminishing starting mid to late afternoon. Looking beyond 12z Sat, sub-VFR cigs may return esp across the NE (RDU/RWI) after 08z early Sat morning, lasting until improving to VFR by mid morning. Otherwise, VFR conditions will dominate through Tue, with possible exceptions late Sun (rain chances mainly INT/GSO), Mon afternoon (rain chances areawide), and early Tue morning (chance of sub-VFR fog). -GIH && .HYDROLOGY... As of 305 PM Thursday... Will issue a Flood Watch for the Piedmont and Sandhills region of central NC for tonight through 6pm Friday. Multiple rounds and bands of rain and thunderstorms will spread north across central NC through Friday. Given recent wet conditions, streamflows across Central North Carolina are significantly above normal per 7–14 day USGS stream flows. NASA SPoRT soil moisture percentiles are above the 90th percentile in the 0–10 cm and 0–40 cm layer across the southern coastal plain. In addition, 1-3 hr hour Flash Flood Guidance is essentially below 2 inches across most of the Piedmont. While the heaviest rain associated with Helene will be focused across the foothills and mountains, a general 1-3 inches with embedded heavier rain rate will cause a risk of flash flooding through late Friday afternoon. This will be especially true where creeks and streams are already swollen, and there are even some areas with ongoing road closures owing to rainfall over the past 2 to 3 days. Lower rainfall totals and a reduced threat of locally heavy rain across the northern and central Coastal Plain results in a reduced flood threat and have omitted those locations from the watch. Main stem river flooding is not expected to be as significant of an issue based on the 1-3 inch rain forecast, although heavy rates in the vicinity of the Rocky River near Norwood, which drain from west to east and may see heavier rain upstream, and also the routing of significantly heavier rainfall in the upper reaches of the Yadkin River may cause some flooding in the Yadkin basin. The Neuse and Tar are also abnormally high with the Neuse at Smithfield currently in minor flood. && .CLIMATE... Record High Minimum Temperatures: September 27: KGSO: 69/2011 KRDU: 73/2011 KFAY: 73/2017 && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through this afternoon for NCZ007-021>025-038>042- 073>077-083>086-088-089. Wind Advisory until 6 PM EDT this evening for NCZ007-021>025- 038>042-073>077-083>086-088-089. && SYNOPSIS...Hartfield NEAR TERM...Green/Swiggett SHORT TERM...Swiggett LONG TERM...Hartfield AVIATION...Hartfield/Swiggett HYDROLOGY...Blaes CLIMATE...RAH
Hazardous weather outlook, Sep 27, 6:42 AM EDT, 4 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 642 AM EDT Fri Sep 27 2024 NCZ083>086-088-089-281045- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 642 AM EDT Fri Sep 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...TORNADO WATCH 687 IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ007-021>025-038>042-073>077-281045- Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph- Chatham-Wake-Johnston-Stanly-Montgomery-Moore-Lee-Harnett- 642 AM EDT Fri Sep 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. In addition, embedded thunderstorms in advance of Tropical Cyclone Helene will pose a risk of isolated tornadoes through mid afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ008>011-026>028-043-078-281045- Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson-Wayne- 642 AM EDT Fri Sep 27 2024 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Bands of heavy rain and embedded thunderstorms will pose a risk of flooding and isolated tornadoes on Friday. Strong wind gusts between 30 and 40 mph will also be possible Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 27, 11:11 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1111 AM EDT Fri Sep 27 2024
NCZ042-078-089-271545-
Johnston NC-Sampson NC-Wayne NC-
1111 AM EDT Fri Sep 27 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WAYNE...
NORTHEASTERN SAMPSON AND SOUTHEASTERN JOHNSTON COUNTIES THROUGH 1145
AM EDT...
At 1111 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Mount Olive, moving north at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Smithfield, Princeton, Newton Grove, Hobbton, Grantham, and Mar-Mac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
A Tornado Watch remains in effect until 600 PM EDT for central North
Carolina.
&&
LAT...LON 3512 7836 3550 7836 3547 7803 3518 7812
3519 7816 3513 7816 3512 7817 3510 7817
TIME...MOT...LOC 1511Z 185DEG 25KT 3518 7824
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BLAESLocal storm report, Sep 27, 11:20 AM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1120 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM Flash Flood 3 SE Oakboro 35.20N 80.28W
09/27/2024 Stanly NC Dept of Highways
Hills Ford Road near Hills View Road is
closed due to flooded road.
&&Local storm report, Sep 27, 11:22 AM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1122 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM Flash Flood 7 SE Oakboro 35.15N 80.25W
09/27/2024 Anson NC Public
George Wright Road near Midway Road closed
due to flooding.
&&Local storm report, Sep 27, 11:26 AM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1126 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM Flash Flood 4 NE Polkton 35.05N 80.16W
09/27/2024 Anson NC Dept of Highways
Road flooded between Jacks Branch and Mount
Vernon Road.
&&Local storm report, Sep 27, 11:32 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1132 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 AM Flash Flood 1 ESE Fayetteville 35.07N 78.88W
09/27/2024 Cumberland NC Dept of Highways
Road closed near Drake Street due to
flooding.
&&Local storm report, Sep 27, 11:36 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1136 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM Non-Tstm Wnd Dmg Gibsonville 36.11N 79.55W
09/27/2024 Guilford NC Broadcast Media
Tree down in Gibsonville.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 7:42 AM EDT | Special Weather Statement | RAH | Richmond | 33 min |
| Sep 27, 8:25 AM EDT | Flash Flood Warning | RAH | Anson, Stanly | 3 hr |
| Sep 27, 8:56 AM EDT | Special Weather Statement | RAH | Davidson | 34 min |
| Sep 27, 9:17 AM EDT | Tornado Warning | RAH | Moore | 28 min |
| Sep 27, 9:20 AM EDT | Special Weather Statement | RAH | Hoke | 25 min |
| Sep 27, 9:43 AM EDT | River Flood Warning | RAH | Davidson, Davie | 55 hr |
| Sep 27, 9:44 AM EDT | Tornado Warning | RAH | Chatham, Moore, Randolph | 31 min |
| Sep 27, 9:48 AM EDT | Special Weather Statement | RAH | Cumberland | 42 min |
| Sep 27, 9:50 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Cumberland, Harnett, Hoke, Lee and 3 more | 3 hr |
| Sep 27, 10:31 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett | 3 hr |
| Sep 27, 10:33 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Lee | 57 min |
| Sep 27, 10:34 AM EDT | Tornado Warning | RAH | Chatham, Orange | 26 min |
| Sep 27, 10:41 AM EDT | Tornado Warning | RAH | Chatham, Harnett, Lee, Wake | 24 min |
| Sep 27, 10:48 AM EDT | River Flood Warning | RAH | Anson, Stanly | 24 hr |
| Sep 27, 11:04 AM EDT | Tornado Warning | RAH | Durham, Orange | 26 min |
| Sep 27, 11:07 AM EDT | Tornado Warning | RAH | Chatham, Harnett, Johnston, Wake | 23 min |
| Sep 27, 11:09 AM EDT | Flash Flood Warning | RAH | Chatham, Durham, Orange, Wake | 4 hr |
| Sep 27, 11:11 AM EDT | Special Weather Statement | RAH | Wayne | 34 min |
| Sep 27, 11:13 AM EDT | Tornado Warning | RAH | Sampson | 47 min |
| Sep 27, 11:57 AM EDT | Special Weather Statement | RAH | Wake | 33 min |
| Sep 27, 12:07 PM EDT | Special Weather Statement | RAH | Wayne | 38 min |
| Sep 27, 12:15 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Vance, Warren | 3 hr |
| Sep 27, 12:27 PM EDT | Tornado Warning | RAH | Johnston, Wayne | 33 min |
| Sep 27, 12:34 PM EDT | Special Weather Statement | RAH | Granville, Vance | 56 min |
| Sep 27, 12:43 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance, Warren | 12 min |
| Sep 27, 1:00 PM EDT | Special Weather Statement | RAH | Edgecombe, Wayne, Wilson | 60 min |
| Sep 27, 1:02 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash, Wilson | 2 hr |
| Sep 27, 1:07 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wayne, Wilson | 68 min |
| Sep 27, 1:16 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 29 min |
| Sep 27, 1:44 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax | 46 min |
| Sep 27, 2:26 PM EDT | Areal Flood Warning | RAH | Forsyth | 30 hr |
| Sep 27, 2:58 PM EDT | Areal Flood Warning | RAH | Chatham, Durham, Orange, Wake | 5 hr |
| Sep 27, 3:23 PM EDT | Areal Flood Warning | RAH | Edgecombe, Nash, Wilson | 11 hr |
| Sep 27, 3:27 PM EDT | Areal Flood Warning | RAH | Johnston, Sampson, Wayne | 3 hr |
| Sep 27, 4:30 PM EDT | River Flood Warning | RAH | Chatham | 14 hr |
| Sep 27, 6:15 PM EDT | Special Weather Statement | RAH | Granville | 60 min |
| Sep 27, 6:16 PM EDT | Special Weather Statement | RAH | Person | 44 min |
| Sep 27, 6:35 PM EDT | Tornado Warning | RAH | Granville, Person | 21 min |
Nearby
Flash Flood Warnings in North Carolina, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.